# SDR DXTA20082888

- Difficulty date: February 18, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N122QS
- Make and model: Beech 400A
- Aircraft serial: RK467
- Aircraft time: 1,174 hours, 1,114 cycles
- System (JASC): 2210 · Autopilot System
- Part: Trim System
- Condition: Malfunctioned
- Location: Autopilot Pitch
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LT AND RT AP TRIM PITCH TRIM FAIL LIGHTS ON TRIM INDICATIONS WERE FINE, BUT NOSE DOWN PITCH WHEN AP DISENGAGED.  INSPECTED PITCH TRIM SERVO, VERIFIED NO DEFECTS. PERFORMED PITCH TRIM SERVO SPIN UP TEST WITH NO DEFECTS NOTED. SYSTEM OPERATES NORMAL IAW SRM PUB NR 523-0775807.
